# SDR AU980904

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 501111035
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD CABIN DOOR FRAME CONTAINED SEVERE EXFOLIATION CORROSION IN THE AREA OF THE UPPER DOOR STRIKER PLATE.
